# SDR DHL2003873618

- Difficulty date: June 20, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Worn
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 3 TRACK LUG WORN. (STA.1680.000 - 1695.000)  CUT OUT NR 3 TRACK DAMAGED SEGMENT IAW SRM 53-2-3 PG 49-50. FABRICATED SPLICES IAW SRM 53-2-3 PG.49-50. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B. INSTALLED NEW TRACK SEGMENT AND SPLICES IAW SRM 53-2-3 PG 49-50, SRM 51-3-0 PG 1.
